Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 203, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 22, 2013, 6:44 PM CDT for Clark County, Ford County, Kansas. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2013, 6:44 PM CDT (23:44 UTC)
- Expired
- Jul 22, 2013, 7:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Clark County, KS, Ford County, KS
The radar
The Dodge City radar (KDDC), 32 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 6:46 PM CDT | TSTM WND GST 60 | 6 Nw Ford, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 6:19 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.7 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 275 J/kg
- Mixed-layer CIN
- -353 J/kg
- Mixed-layer LCL
- 2472 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
481
WUUS53 KDDC 222344
SVRDDC
KSC025-057-230045-
/O.NEW.KDDC.SV.W.0203.130722T2344Z-130723T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
644 PM CDT MON JUL 22 2013
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLARK COUNTY IN SOUTHWEST KANSAS...
SOUTHEASTERN FORD COUNTY IN SOUTHWEST KANSAS...
* UNTIL 745 PM CDT
* AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORD...AND
MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
KINGSDOWN...BUCKLIN AND CLARK STATE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3764 9956 3739 9955 3739 9984 3769 9990
3777 9970
TIME...MOT...LOC 2345Z 334DEG 16KT 3764 9976
HAIL...1.00IN
WIND...70MPH
$$
KRUSE3 follow-up statements
659
WWUS53 KDDC 230000
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
700 PM CDT MON JUL 22 2013
KSC025-057-230045-
/O.CON.KDDC.SV.W.0203.000000T0000Z-130723T0045Z/
CLARK KS-FORD KS-
700 PM CDT MON JUL 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FORD AND NORTHEASTERN CLARK COUNTIES UNTIL 745 PM CDT...
AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORD...AND
MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
KINGSDOWN AND BUCKLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3764 9956 3739 9955 3739 9984 3769 9990
3777 9970
TIME...MOT...LOC 0000Z 333DEG 13KT 3760 9973
HAIL...1.00IN
WIND...70MPH
$$
KRUSE662
WWUS53 KDDC 230020
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
720 PM CDT MON JUL 22 2013
KSC025-057-230045-
/O.CON.KDDC.SV.W.0203.000000T0000Z-130723T0045Z/
CLARK KS-FORD KS-
720 PM CDT MON JUL 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FORD AND NORTHEASTERN CLARK COUNTIES UNTIL 745 PM CDT...
AT 717 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KINGSDOWN...
AND MOVING SOUTH AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHERN FORD AND NORTHERN CLARK
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3739 9984 3760 9988 3765 9963 3764 9956
3744 9955 3739 9956
TIME...MOT...LOC 0020Z 359DEG 17KT 3749 9976
HAIL...0.88IN
WIND...70MPH
$$
KRUSE614
WWUS53 KDDC 230041
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
741 PM CDT MON JUL 22 2013
KSC025-057-230051-
/O.EXP.KDDC.SV.W.0203.000000T0000Z-130723T0045Z/
CLARK KS-FORD KS-
741 PM CDT MON JUL 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FORD AND
NORTHEASTERN CLARK COUNTIES WILL EXPIRE AT 745 PM CDT/645 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 3739 9984 3760 9988 3765 9963 3764 9956
3744 9955 3739 9956
TIME...MOT...LOC 0041Z 168DEG 13KT 3747 9977
$$
KRUSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 6:02 PM CDT, 42 minutes earlier.
Area forecast discussion, Jul 22, 6:02 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 602 PM CDT MON JUL 22 2013 ...UPDATE TO AVIATION... .SYNOPSIS... ISSUED AT 1250 AM CDT MON JUL 22 2013 A WEAK UPPER LEVEL RIDGE OF HIGH PRESSURE IS POSITIONED ACROSS THE WESTERN UNITED STATES WITH AN UPPER LEVEL TROUGH OF LOW PRESSURE LOCATED ACROSS THE UPPER MISSISSIPPI VALLEY AND GREAT LAKES REGION. A WEAK SHORTWAVE IS CURRENTLY MOVING THROUGH WYOMING WITH A SECOND WEAKER ONE LOCATED ACROSS IDAHO AND WESTERN MONTANA. DRYER AIR HAS MOVED INTO THE MID LEVELS ACROSS THE HIGH PLAINS WITH 700 MB TEMPERATURES AROUND 13 DEGREES CELSIUS. A TROUGH OF LOW PRESSURE MAKES IT'S PRESENCE ACROSS EASTERN COLORADO IN THE LOWER LEVELS WITH AN AREA OF HIGH PRESSURE CENTERED ACROSS THE MID MISSISSIPPI VALLEY. WINDS ACROSS MUCH OF WESTERN KANSAS ARE FROM THE EAST TO SOUTHEAST WITH THE EXCEPTION OF FAR WESTERN KANSAS WHERE SOUTHWEST WINDS ARE OBSERVED. SKIES ARE PARTLY CLOUDY WITH TEMPERATURES IN THE 70S. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 347 PM CDT MON JUL 22 2013 A SHORTWAVE TROUGH PROGRESSING ACROSS MINNESOTA THIS AFTERNOON WAS PUSHING A COLD FRONT INTO NEBRASKA. AN OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION STRETCHED FROM SOUTH OF MEDICINE LODGE TO NEAR DODGE CITY THIS AFTERNOON AND ANOTHER WEAK SURFACE BOUNDARY WAS LOCATED SOUTH OF HAYS. A FLAT UPPER LEVEL RIDGE WAS STILL PRESENT OVER THE DESERT SOUTHWEST, WITH WEST-NORTHWESTERLY MID TO HIGH LEVEL FLOW ACROSS THE CENTRAL PLAINS. A 65KT JETLET AT 250MB WAS NOSING INTO WESTERN KANSAS THIS AFTERNOON. A FEW THUNDERSTORMS MAY DEVELOP ALONG THE AFOREMENTIONED SURFACE BOUNDARIES THIS EVENING. GIVEN THE 65 KT HIGH LEVEL JET, STORM TOP VENTILATION SHOULD BE ENOUGH TO ALLOW THE STORMS TO BE SEVERE WITH HAIL AS LARGE AS GOLFBALL SIZE AND WIND GUSTS AS HIGH AS 60 MPH. SOUTH WINDS WILL KEEP TEMPERATURES FROM FALLING MUCH BELOW 70-75F TONIGHT FROM DODGE CITY EASTWARD, WITH SLIGHTLY COOLER 60S ALONG THE COLORADO BORDER WHERE THE WINDS WILL BE LIGHTER. THE AFOREMENTIONED COLD FRONT WILL MOVE INTO SOUTHWEST KANSAS ON TUESDAY. AHEAD OF THE FRONT, TEMPERATURES WILL BE HOT (BETWEEN 100 AND 107F), ALONG WITH FAIRLY HIGH DEWPOINT DEPRESSIONS. A FEW HIGH BASED STORMS COULD DEVELOP ALONG THE FRONT AND THEN PROPAGATE SOUTHWARD. DAMAGING WIND GUSTS AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. DEPENDING ON THE TIMING OF THE FRONT, TEMPERATURES IN CENTRAL KANSAS AROUND HAYS IN THE AFTERNOON COULD BE IN THE UPPER 80S OR UPPER 90S. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 321 PM CDT MON JUL 22 2013 THE MEDIUM RANGE MODELS CONTINUE TO SHOW A QUASI-STATIONARY UPPER LEVEL RIDGE/TROUGH PATTERN ACROSS NORTH AMERICA. NORTHWESTERLY FLOW CONTINUES IN PLACE FROM THE NORTHERN ROCKIES THROUGH THE NORTHERN AND CENTRAL PLAINS INTO THE MID MISSISSIPPI VALLEY. THIS PATTERN IS DEPICTED BY THE MODELS TO HOLD THROUGH THIS WEEKEND. WATER VAPOR IMAGERY IS SHOWING NUMEROUS EMBEDDED SHORTWAVE DISTURBANCES MOVING ONSHORE INTO THE PACIFIC NORTHWEST IN THE UPPER FLOW. THESE WILL BE IMPACTING THE WEATHER ACROSS THE NORTHERN AND CENTRAL PLAINS THROUGH WEDNESDAY. ONE WAVE MOVING OUT ACROSS THE NORTHERN PLAINS ON TUESDAY WILL BE PUSHING A COOL FRONT THROUGH SOUTHWEST KANSAS TUESDAY AFTERNOON. SCATTERED THUNDERSTORMS SHOULD DEVELOP ALONG THE FRONT ALONG AND SOUTH OF THE ARKANSAS RIVER TUESDAY AFTERNOON. THESE STORMS SHOULD GRADUALLY DROP INTO NORTHWEST OKLAHOMA TUESDAY EVENING. THERE IS A SMALL POSSIBILITY FOR THUNDERSTORMS TO MOVE/DEVELOP INTO NORTHERN AND CENTRAL KANSAS LATER IN THE EVENING. ON WEDNESDAY AFTERNOON, THE MODELS SHOW CONVECTION DEVELOPING OVER THE EASTERN SLOPES OF THE ROCKIES AND SOME OF THIS COULD MAKE IT INTO WESTERN KANSAS DURING THE EVENING HOURS. A STRONGER UPPER LEVEL CYCLONIC CIRCULATION, REMNANTS OF THE UPPER LEVEL LOW PRESSURE SYSTEM THAT MOVE WEST OVER KANSAS AND OKLAHOMA A WEEK AGO, WAS MOVING NORTH OVER SOUTHERN CALIFORNIA AND NEVADA TODAY. THIS SYSTEM IS PROGGED TO TOP THE UPPER LEVEL RIDGE AND MOVE OUT OVER KANSAS AND NEBRASKA LATER IN THE WEEK. THUNDERSTORM CHANCES WILL BE INCREASING CONSIDERABLY AS THIS SYSTEM APPROACHES AND MOVES OUT. THE GFS AND ECMWF MODELS DIFFER SOMEWHAT IN HOW QUICKLY THIS SYSTEM MOVES THROUGH BUT IT APPEARS THE BEST CHANCES FOR PRECIPITATION WILL BE AROUND THURSDAY AND THURSDAY NIGHT. THUNDERSTORMS CHANCES WILL BE DIMINISHING BY LATE FRIDAY AS THE UPPER SYSTEM CONTINUES SOUTHEAST OF THE REGION. TEMPERATURES WILL BE RUNNING A LITTLE BELOW NORMAL THROUGH THE LATTER PART OF THE WEEK AS THE SURFACE FRONTAL BOUNDARY POSITION WILL BE SOUTH OF WESTERN KANSAS FOR A FEW DAYS. TOWARD THE END OF THE WEEKEND INTO EARLY NEXT WEEK THE MODELS SHOW THE WESTERN U.S. RIDGE WEAKENING AND MOVING EAST TOWARD THE NORTHERN AND CENTRAL HIGH PLAINS. THERE COULD BE ADDITIONAL CHANCES FOR PRECIPITATION AROUND SUNDAY AND MONDAY AS INCREASING WESTERLY FLOW ALOFT COULD HELP PUSH THUNDERSTORMS OFF THE FRONT RANGE INTO WESTERN KANSAS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 600 PM CDT MON JUL 22 2013 ISOLATED THUNDERSTORMS WILL BE POSSIBLE IN THE VICINITY OF KDDC AND KGCK THROUGH LATE THIS EVENING. OTHERWISE, VFR CONDITIONS ARE EXPECTED TO PREVAIL AT ALL TAF SITES THROUGH EARLY TUESDAY AFTERNOON. AS FOR WINDS, A SURFACE LOW ACROSS EXTREME SOUTHEASTERN COLORADO WILL SHIFT SLOWLY EAST-SOUTHEAST INTO EXTREME SOUTHWESTERN KANSAS TONIGHT. AS A RESULT, WINDS ARE EXPECTED TO BECOME LIGHT AND VARIABLE ACROSS WEST CENTRAL, CENTRAL, AND PORTIONS OF SOUTHWEST KANSAS THROUGH TUESDAY MORNING. WINDS WILL REMAIN SOUTHERLY 5 TO 15KT ACROSS SOUTH CENTRAL KANSAS. && .PRELIMINARY POINT TEMPS/POPS... DDC 71 104 69 91 / 20 30 20 10 GCK 68 101 68 90 / 10 30 10 20 EHA 64 103 69 91 / 10 20 10 20 LBL 69 106 69 92 / 10 30 20 20 HYS 69 96 67 89 / 30 10 20 20 P28 76 104 73 91 / 20 20 20 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...HOVORKA_42 SHORT TERM...FINCH LONG TERM...GERARD AVIATION...JJOHNSON
Hazardous weather outlook, Jul 22, 3:03 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 303 PM CDT MON JUL 22 2013 KSZ030-031-043>046-061>066-074>081-084>090-231130- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 303 PM CDT MON JUL 22 2013 /203 PM MDT MON JUL 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING, ESPECIALLY NORTH OF A LINE FROM SCOTT CITY TO DODGE CITY TO COLDWATER. ANY STORM THAT DEVELOPS COULD BE SEVERE WITH HAIL AS LARGE AS GOLFBALLS AND WIND GUSTS AS HIGH AS 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE ARE CHANCES FOR THUNDERSTORMS EACH DAY THROUGH FRIDAY AND THEN AGAIN SATURDAY NIGHT AND SUNDAY. THE BEST CHANCE OF STORMS WILL BE THURSDAY. SOME OF THE STORMS COULD PRODUCE LARGE HAIL, DAMAGING WINDS AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC FINCH
In the hours before
Special weather statement, Jul 22, 5:43 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 543 PM CDT MON JUL 22 2013 KSZ078-222345- FORD- 543 PM CDT MON JUL 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FORD COUNTY... AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTH OF WRIGHT...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3790 9958 3771 9958 3777 9991 3791 9994 TIME...MOT...LOC 2243Z 288DEG 13KT 3786 9986 KRUSE
Local storm report, Jul 22, 5:56 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
556 PM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND GST 5 N WRIGHT 37.85N 99.90W
07/22/2013 E65 MPH FORD KS TRAINED SPOTTER
0545 PM HAIL 5 N WRIGHT 37.85N 99.90W
07/22/2013 E0.88 INCH FORD KS TRAINED SPOTTER
&&
01Special weather statement, Jul 22, 6:03 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 603 PM CDT MON JUL 22 2013 KSZ075-230000- GRANT- 603 PM CDT MON JUL 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR GRANT COUNTY... AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ULYSSES...MOVING SOUTHEAST AT 10 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3744 10109 3739 10150 3764 10152 3771 10111 TIME...MOT...LOC 2304Z 298DEG 10KT 3760 10139 KRUSE
Local storm report, Jul 22, 6:23 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
623 PM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST DODGE CITY 37.76N 100.01W
07/22/2013 M58 MPH FORD KS ASOS
0615 PM TSTM WND GST 4 NNE FT. DODGE 37.79N 99.89W
07/22/2013 E80 MPH FORD KS TRAINED SPOTTER
&&
01The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 5:43 PM CDT | Special Weather Statement | DDC | Ford | 62 min |
| Jul 22, 5:58 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 47 min |
| Jul 22, 6:03 PM CDT | Special Weather Statement | DDC | Grant | 57 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.